PL EN


Preferences help
enabled [disable] Abstract
Number of results
2021 | 156 | 161-175
Article title

Adams operations Ψk on bup* (Bℤ/p)^n

Content
Title variants
Languages of publication
EN
Abstracts
EN
We explain the action of the Adams operation Ψ^k, for an odd integer k, on bup* (Bℤ/p) mainly by using the injectivity of bup* (Bℤ/p) into the periodic case K*(Bℤ/p), where the analogous results for the periodic case when p = 2 are given in [2, p.123]. After that we extend this description to bup* (Bℤ/p)^n for n∈N_0 using the decomposition of bup* (Bℤ/p)^n, see [6].
Year
Volume
156
Pages
161-175
Physical description
Contributors
  • Department of Mathematics, Faculty of Science, Tripoli University, Libya
References
  • J.F. Adams: Stable Homotopy and Generalised Homology; University of Chicago Press (1974).
  • Snaith, Victor P; Stable homotopy around the Arf-Kervaire invariant, Progress in Mathematics, Birkhauser Verlag, Basel, (2009).
  • McCleary, John; A user’s guide to spectral sequences, Cambridge Studies in Advanced Mathematic, volume 58, second edition, (2001).
  • Holzsager, Richard: Stable splitting of K(G; 1). Proceedings of the American Mathematical Society. vol 31 (1972) 305-306
  • R. Switzer: Algebraic topology--homotopy and homology; Classics in Mathematics, (note: Reprint of the 1975 original [Springer, New York; MR0385836 (52 #6695)]). Springer-Verlag, Berlin (2002) xiv+526.
  • Mira, Khairia M: Tor decomposition of bu_* (BZ/p)^n. Journal of Progressive Research in Mathematics vol. 13, No. 2 , 2220-2232, 2018
  • Mira, Khairia M: bu_* (BZ/p)^n as a Graded Group. Journal of Progressive Research in Mathematics Vol. 12, No. 3, 1981-1988, 2017
  • Bruner, Robert R. and Mira, Khairia M. and Stanley, Laura A. and Snaith, Victor P: Ossa’s theorem via the K¨unneth formula. Mathematics and Statistics 3(3): 58-64, 2015, DOI: 10.13189/ms.2015.030302
  • Hatcher, Allen: Algebraic topology; Cambridge University Press, Cambridge, (2002), pages xii+544, ISBN 0-521-79160-X; 0-521-79540-0.
  • Dwyer, William G. and Henn, Hans-Werner; Homotopy theoretic methods in group cohomology, Advanced Courses in Mathematics. CRM Barcelona, Birkhauser Verlag, Basel, (2001), PAGES x+98, ISBN 3-7643-6605-2.
  • Milnor, John; Construction of universal bundles. II, Ann. of Math. (2), Annals of Mathematics. Second Series, (1956), volume 63, 1956, pages 430-436
  • Weibel, Charles A; An introduction to homological algebra, Cambridge University Press, Cambridge, volume 38, (1994), pages xiv+450, ISBN 0-521-43500-5; 0-521-55987-1.
  • J.F. Adams: Lectures on generalised cohomology; Lecture Notes in Math. #99 Springer Verlag (1969) 1-138.
  • M.F. Atiyah: Vector bundles and the K¨unneth formula. Topology 1 (1962) 245-248.
  • M.F. Atiyah: K-Theory; Benjamin (1968).
  • Richard M. Kane: Operations in connective K-theory; Mem. A.M. Soc. vol 34, #254 (1981).
  • E. Ossa: Connective K-theory of elementary abelian groups; transformation Groups, Osaka 1987 (ed. K. Kawakubo) Springer Verlag Lecture Notes in Math. #1375 (1989) 269-275.
  • Wilson, W. Stephen; Brown-Peterson homology: an introduction and sampler, CBMS Regional Conference Series in Mathematics, Conference Board of the Mathematical Sciences, Washington, D.C., volume 48, (1982).
  • Ravenel, Douglas C.; Nilpotence and periodicity in stable homotopy theory. Annals of Mathematics Studies, Princeton University Press, volume 128, (1992).
  • Adams, J. F.; Vector fields on spheres. Ann. of Math. (2), Annals of Mathematics. Second Series, volume 75, (1962) 603-632
  • Michael K. Brown, Claudia Miller, Peder Thompson, Mark E. Walker, Cyclic Adams operations. Journal of Pure and Applied Algebra, Volume 221, Issue 7, 2017, Pages 1589-1613, https://doi.org/10.1016/j.jpaa.2016.12.018
  • Michael K. Brown, Claudia Miller, Peder Thompson and Mark E. Walker. Adams operations on matrix factorizations. Algebra and Number Theory Vol. 11 (2017), No. 9, 2165-2192. DOI: 10.2140/ant.2017.11.2165
  • Moritz Kerz, Florian Strunk. On the vanishing of negative homotopy K-theory. Journal of Pure and Applied Algebra, Volume 221, Issue 7, 2017, Pages 1641-1644, https://doi.org/10.1016/j.jpaa.2016.12.021
  • Fabien Junod, Ran Levi and Assaf Libman. Unstable Adams operations on p–local compact groups. Algebraic & Geometric Topology 12 (2012) 49-74. DOI: 10.2140/agt.2012.12.49
  • R.M. Bryant, Marianne Johnson. Adams operations on the Green ring of a cyclic group of prime-power order. Journal of Algebra, Volume 323, Issue 10, 2010, Pages 2818-2833, https://doi.org/10.1016/j.jalgebra.2010.02.033
  • R. M. Bryant. Free Lie Algebras and Adams Operations. Journal of the London Mathematical Society. Volume 68, Issue 2, October 2003, Pages 355-370. https://doi.org/10.1112/S0024610703004484
  • Ulrich Bunke. Adams operations in smooth K–theory. Geometry & Topology 14 (2010) 2349-2381. DOI: 10.2140/gt.2010.14.2349
  • Georgios Pappas. Adams operations and Galois structure. Algebra and Number Theory Vol. 9 (2015), No. 6, 1477-1514. DOI: 10.2140/ant.2015.9.1477
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-8fb1cbb4-ad25-444f-8f48-5113d0ff1572
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.